# SDR AWXA200301199

- Difficulty date: October 1, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,278 hours, 36,719 cycles
- Engine: Ge CFM56*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Retainer
- Condition: Missing
- Location: Nr 3 Mlg Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROLL BACK PRIOR TO TAXI RT INBOARD MAIN LANDING GEAR WHEEL ASSEMBLY WAS NOTICED COMING OFF AXLE. UPON FURTHER INVESTIGATION THE NR 3 WHEEL RETAINER RING WAS FOUND MISSING AND THE AXLE NUT WAS BACKED OFF.  DAMAGE WAS NOTED TO THE WHEEL AND BRAKE ASSEMBLIES, THE HUB CAP AND WHEEL SPEED TRANSDUCER, AND RT MAIN LANDING GEAR INNER CYLINDER ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED ALL DAMAGED PARTS.
